# SDR F3LA2022100300120

- Difficulty date: August 19, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MAIN CABIN AT FR66 LH SIDE ABOUT 13INCHES FROM DOOR CUT OUT, FLOOR SUPPORTS STRUCTURE HAS CORROSION. CORROSION FOUND OUT OF LIMITS IAW SRM 53-11-14-283-004.  REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT FR66 LH SIDE IAW SRM 51-42-11 AND SRM 51-44-11
